MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL SCREW

ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL SCREW
Catalog Number HLA4/5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).D10: tsvwb10, impl tapered scr-v sbm 4.7mm 4.5mm 10mm/lot#: 1220488.G4: additional pma/510(k) number ¿k013227|k953101.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #16 had to be removed as the crown was loose due to the abutment screw fracturing.The implant was removed after trying to remove the fractured screw and not being able to.The surgery was completed with another implant.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported abutment/screw for evaluation.Visual evaluation was performed, a fractured screw and abutment hex was identified inside implant.Dhr review was completed for the subject lot number 2018071278.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2018071278 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the product was subjected to occlusal loading.Therefore, based on the available information, device malfunction did occur.There was fractured screw and abutment hex identified inside implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19231215
Report Number0002023141-2024-01417
Device Sequence Number6732868
Product Code NHA
UDI-Device Identifier00889024015210
UDI-Public(01)00889024015210(17)230717(10)2018071278
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2023
Device Catalogue NumberHLA4/5
Device Lot Number2018071278
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic